On the non-linear cohomology of Lie equations. II

Hubert Goldschmidt Institute for Advanced Study and Princeton University, Princeton, N.J., USA Donald Spencer Institute for Advanced Study and Princeton University, Princeton, N.J., USA

TBD mathscidoc:1701.331492

Acta Mathematica, 136, (1), 171-239, 1975.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:38 uploaded by actaadmin ] [ 319 downloads ] [ 0 comments ] [ Cited by 7 ]
@inproceedings{hubert1975on,
  title={On the non-linear cohomology of Lie equations. II},
  author={Hubert Goldschmidt, and Donald Spencer},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203238873619201},
  booktitle={Acta Mathematica},
  volume={136},
  number={1},
  pages={171-239},
  year={1975},
}
Hubert Goldschmidt, and Donald Spencer. On the non-linear cohomology of Lie equations. II. 1975. Vol. 136. In Acta Mathematica. pp.171-239. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203238873619201.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved